# SDR GTIA2024082838338

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,013 hours, 2,923 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMELLY MUSTY DIRTY SOCK SMELL IN CABIN PASSING 12000 FT ON DECENT THERE WAS A SLIGHT SMELL IN COCKPIT. FOLLOWED EQR PROCEDURE STARTING WITH PACK 2. SMELL STAYED SWITCHED PACK 2 BACK ON AND PACK ONE OFF SMELL WENT AWAY-PERFORMED TSM 05-50-00-810-831A ISOLATED ODOR TO PACK 1 SLIGHT ODOR PERFORMED ECS DECONTAMINATION OF PACK 1 IAW AMM 21-00-00 R&R RECIRC FILTER IAW AMM 21-21-41 NO ODOR PRESENT AT THIS TIME
